Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Yellow stain on entire upper lip, up to the lower part of nose. Addict to Lortab 10, Ritalin. Reasons ?

My sis is an addict. Lortab 10 and Ritalin. She has a yellow stain from that encompasses her entire upper lip , up to the lower part of her nose, and also a bit of yellow stain below her lower lip . Any idea what this may be from? She just left for rehab , but hasn t been totally honest about everything she uses. Is it from smoking Lortab or Ritalin from a pipe?? The Lortabs were the blue ones. YYYY@YYYY
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The yellow stain on entire upper lip up to the lower part of nose is due to snorting ritalin. I believe you are addicted to lortab as well and you have been inhaling the medications by snorting. This can cause you to have this kind of physical bodily reaction. I also believe that she needs to go to rehab and will start feeling better from the treatment. I hope you understand that the dependence on these drugs is fatal and that she needs to complete treatment, even if it necessitates it to be court-ordered. It would be in her best interest.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor